In this paper, we investigate the matrix-valued$\ q-$Sturm--Liouville problems. We establish an existence and uniqueness result. Later, we introduce the corresponding maximal and minimal operators for this system. Moreover, we give a criterion under which these operators are self-adjoint. Finally, we characterize extensions (maximal dissipative, maximal accumulative, and self-adjoint) of the minimal symmetric operator.
Boundary value space, boundary condition, dissipative extensions, accretive extensions, self-adjoint extensions
PAŞAOĞLU, BİLENDER and TUNA, HÜSEYİN
"Extensions of the matrix-valued$\ q-$Sturm-Liouville operators,"
Turkish Journal of Mathematics: Vol. 45:
3, Article 27.
Available at: https://journals.tubitak.gov.tr/math/vol45/iss3/27